# SDR IPXA2023021891095

- Difficulty date: February 17, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 90,470 hours, 20,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Location: Doors
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:**SDR FILED OPEN**L1 ENTRY DOOR AFT DRIVE CABLE IS BROKEN. PLACED L1 ENTRY DOOR ON MEL I/A/W 52-10-3-1-2-1-2.  R&R L1 DOOR LOWER AFT CABLE IAW AMM 52-11-03 THRU STEP E. (3) COMPLETED INSTALLATION OF CABLE REF AMM 52-11-03
